# SDR SWAA2022083146904

- Difficulty date: August 1, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE ON DEFLECTOR CONTROL RIB LOCATED ORSS 280 AT LT WING 2022-418258 / [01] TOOL USED ON STEP 1 AND 4 PRECISION GAUGE RADIUS P/N: S167C S/N: AE-28534DUE DATE: 02-FEB-23 AND CALIPER P/N: 500-197-30 S/N: A21042094 DUE DATE: 01/FEB/23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 19002310;CAL DUE DATE:14-FEB-23;[03] TOOL USED: TEMPERATURE CONTROLLER: P/N: DCP250; S/N 0520991504020002; DUE DATE: 02-FEB-23;[04] TOOL USED: POWER PACK: P/N FMK0003223; S/N PE0412/63335; DUE DATE: 26-JAN-23.;[05] PERFORMED REPAIR ON TRAILING EDGE ON DEFLECTOR CONTROL RIB LOCATED ORSS 280 AT LT WING I.A.W. B737-700 SRM 57-51-02-2R-4. SEE INDIVIDUAL SIGN-OFF BELOW;[06] TASK CARD COMPLETED
